# SDR USAA920081055

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 54,655 hours, 37,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 65C26602217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - LEFT WING NR 2 SLAT LOWER SKIN REPAIR DOUBLER CRACKED.  REPAIRED LEFT WING NR 2 SLAT LOWER SKIN REPAIR IAW SRM 57-43-01 REPAIR 6.
